# SDR SWAA2017071014886

- Difficulty date: July 1, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 34,808 hours, 20,359 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A2900N
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING FIXED TRAILING EDGE SUPPORT ANGLE BRACKET CRACKED.   R & R THE SUPPORT BRACKET IAW SRM AND DWG.
